# SDR AALA201903289013

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 74,354 hours, 9,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MEGAPHONE HANDLE LOOSE, IN THE FORWARD CABIN.  MAINTENANCE REPLACED THE MEGAPHONE IAW AMM 25-64-02.
